LOCAL INTEGRABILITY OF CR-HYPERSURFACES

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 171
  • Download : 0
By characterising CR-hypersurfaces of dimension m having m strongly independent CR-functions, we find the necessary condition for a CR-hypersurface to be locally integrable and show that the same condition is also sufficient if the CR-hypersurface is strongly pseudoconvex and has m strongly independent CR-functions.
Publisher
AUSTRALIAN MATHEMATICS PUBL ASSOC INC
Issue Date
1991-12
Language
English
Article Type
Article
Keywords

SMALL BALLS; THEOREM

Citation

BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.44, no.3, pp.375 - 380

ISSN
0004-9727
URI
http://hdl.handle.net/10203/65793
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0